# SDR SWAA2021121344233

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB 120.30 AT 19 INCHES FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-525822 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 05-MAR-22.; [02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE DATE: 30-NOV-21; [03] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 19 INCHES FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202. SEE INDIVIDUAL SING OFF BELLOW; [04] JOB COMPLETED AND CERTIFIED AS RII.
